|Atripla Side Effects
Jan 31, 2011
Hello, I'm on my third day of Atripla and feel terrible. I haven't been able to sleep much as I have felt very "high" each night and feel very hung over, like I drank a 12-pack of beer in an hour and half the previous night by myself each morning. Does your body build up a tolerance and these side effects improve, and after how long? What can I do to try to avoid the side effects? I feel like I'm going nuts and can't concentrate.
| Response from Dr. McGowan
Sorry to hear you are experiencing these side effects. These are not uncommon. In most people things do improve over the first few weeks on treatment. Taking the meds at bedtime and on an empty stomach (at least 2 hours after/before eating) may lessen the side effects. Being consistent about the timing is also important. If the side effects persist or become too much for you you should call your doctor. If you have to switch it is better to do it under guidance from your doctor to prevent drug resistance from emerging. Many people have this effect, so you are definitely not going nuts..if that is a consolation.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Herpes After Oral Sex Hooker What Are The Chances Of HIV
- Itchy Scrotum After Erotic Massage Sign Of HIV AIDS
- Sore Throat After Sensual Massage Worried I Have HIV
- White Discharge After Touching Vaginal Fluid Worried I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- How Can You Tell If A Person Has A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.